This article is cited in 2 scientific papers (total in 2 papers)
Exact solutions of the Yang–Mills equations with the source composed of two colored charges
B. P. Kosyakov
Federal State Unitary Enterprise 'Russian Federal Nuclear Center — All-Russian Research Institute of Experimental Physics'
A family of exact retarded solutions of the classical Yang–Mills equations with the source composed of two point colored charges moving along arbitrary timelike worldlines in Minkovski space is obtained. The solutions are stable against small field disturbances hence they can play the role of a nonperturbative gluon vacuum. It is shown that the confinement description turns out to be impossible in the scope of the classical Yang–Mills theory. Yet the confinement is provided by quantum fluctuations of the gluon field.
PDF file (1791 kB)
Theoretical and Mathematical Physics, 1994, 99:1, 409–421
B. P. Kosyakov, “Exact solutions of the Yang–Mills equations with the source composed of two colored charges”, TMF, 99:1 (1994), 36–53; Theoret. and Math. Phys., 99:1 (1994), 409–421
Citation in format AMSBIB
\paper Exact solutions of the Yang--Mills equations with the source composed of two colored charges
\jour Theoret. and Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
M. V. Gorbatenko, “The solution by Einstein–Infeld–Hoffmann method the problem of colour particles motion and gauge field dynamics”, Theoret. and Math. Phys., 104:3 (1995), 1120–1128
B. P. Kosyakov, “Exact solutions of classical electrodynamics and the Yang–Mills–Wong theory in even-dimensional space–time”, Theoret. and Math. Phys., 119:1 (1999), 493–505
|Number of views:|